Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Has bladder cancer. Metastasized to liver,lungs and urethra. Chemotherapy cleared lungs and urethra. Liver worst. Pain. Chemo with taxol. Cancer getting worse?

husband has bladder cancer that metastasized to liver lungs urethrea. Chemo cleared up lungs and urethrea but liver is worse. Currently undergoing more chemo with taxol this time. This is his week off chemo and his pain is worse than before...does this mean the cancer is getting worse. He went for a cat scan last week and we will get the results on tues
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Radiation 's  Response
Hello Welcome to HCM

Sorry to hear about condition of your husband. He seems to have advanced disease which has spread to many organs. It is good thing that he has responded to first line chemotherapy because his disease in lung and urethra is clear. He was started in second line chemotherapy with taxol because liver lesion was not responding. The CAT scan will give you answer regarding what is response of taxol in liver.
Apart from that it is equally important for him to be free from pain.Patients like him who have advanced stage disease need good palliative care.It is treatment of problems patient is facing like pain ,nausea,vomitting etc. This treatment is more important to improve quality of life of patient. There are many different pain medicine available and doctor can presribe him appropriate medication in adequate dose so that he becomes pain free.
Please discuss with your oncologist or palliative care specialist regarding this.
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor